Spectral radius of slant Hankel operators

M. P. Singh

Abstract


A slant Hankel operator Sφ with φ in L∞(∂D) is an operator on L2(∂D) whose representing matrix M = (αij) is given by αij= hφ,z−2i−ji where h,i is the usual inner product on L2(∂D). In this paper, the bounds of spectral radius of the operator are determined. Also the point spectrum of the adjoint of the operator is identified.

Full Text: PDF

How to Cite this Article:

M. P. Singh, Spectral radius of slant Hankel operators, Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 298-305

Copyright © 2014 M. P. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS